# SDR SWIA972391

- Difficulty date: February 25, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 12,909 hours, 18,050 cycles
- Engine: Pwa PW118B
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT WING INSPECTION LIGHT INOP.  KNOWN ICING CONDITIONS AT DESTINATION.  RETURNED TO LAX.  REPLACED LIGHT BULB FOR RIGHT WING INSPECTION.  CHECKED GOOD.
